# SDR 03FDEA02064

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT POINT INBOARD HOLE SPOT FACE CORRODED.  LT WING OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT POINT INBOARD HOLE SPOT FACE CORROSION REMOVED AS PER EA 1-5750-73352, WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES. LT OUTBOARD FLAP, OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
